|Follow up question on 'Tenofovir and Lamivudine'
Sep 7, 2012
Hello Dr. Benjamin, This is a follow up question to your well-thought answer on September 3, 2012 on Tenofovir and Lamivudine: In the case of my sister, now that Tenofovir and Lamivudine have replaced Abacavir and Didanosine, is it possible to later on get back to Abacavir and Didanosine, to the former regimen in an event of any problems with tenofovir/lamivudine?
| Response from Dr. Young
Hello and good to hear back from you.
In general, yes. If one starts with an undetectable viral load and switches from one medication to another (ie., from abacavir/ddI to tenofovir/3TC) and needs to switch back because of tolerability or toxicity (but not for virologic failure), there isn't any significant problem.
Hope that helps. I wish you and your sister well. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Pain In Penis After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.